# SDR WVER2019051703

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 38,611 hours, 28,574 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67031876
- Condition: Chafed
- Location: Fuselage
- Part time: 38,611 hours, 28,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE LUGS 1,2,3,4,5,6,8,19,22,23,AND 25 SCRATCHED LUGS 5 AND 21 CHAFED. ALSO LUG 27 HAS SCRATCHES AROUND ROLL PIN.
